Citation: Teke. "Delightful Trance: An Experience with Hydrocodone (exp10843)". Erowid.org. Apr 27, 2007. erowid.org/exp/10843
I had my widson teeth taken out, and was given a bottle of painkillers to help me through the days after. I used 8 of them following the surgery, leaving me 12. I had thought they were Codeine, but apparently I read the label wrong the first time and never bothered to look again, until one night I found the bottle in my cupboard and realized it said Hydrocodone, not Codeine.
Anyway, I read up some and decided to take two pills, each containing 7.5mg Hydrocodone.
0:00 - Ingested two.
0:10 - I began to feel the effects very quickly. I was just hanging out chatting on AIM, and began to feel a little drowsiness.
0:30 - By this point my legs were going mildly numb and I was beginng to be very happy. It was hard to keep a grin off my face for no real reason. I also noticed that talking to people became much easier and my high spirits made conversation more fluid and interseting.
0:45 - I was really enjoying the dumbing effects of the Hyrdocodone, as well as the happiness that it was bringing over me. I was pleasantly effected, but not really hit hard, so...
1:00 - I decided to take one last pill. Keep in mind you shouldn't take more than 2 or 3 with ATAP or another addative, as it can harm your liver.
1:10 - Increased weight on my limbs and general numbness, so I decided to lay down to bed.
1:20 - When I began to close my eyes and just relax, the full effect hit me. I was totally relaxed and started to drift between consciousness and a paralyzed dream world. It seemed like I was neither asleep or awake, and both ends were somewhat surreal feeling. I began to feel waves of relaxing pleasure as I let the drowsiness envelop me. I had to no track of time at this point, but I would guess I stayed in this trance-like state for about an hour before falling asleep.
Next Morning--I woke up feeling extremely rested and ready to go...for about 30 minutes, then an extreme dehydration hit me. I felt somewhat nauseaus from the dehydration, so I began to drink lots of water, which I did for the remainder of the day. I ate some and drank tons, and all except for a dull headache went away. Throughout the day I swung between being very cheerful to being very tired (only tired when I let myself become idle though).
Over all, I loved the expierence, except that I will definitely drink more during the expierence next time to fend off the severe dehydration that followed me. Just be careful and don't take too much, 15mg was just enough to get me moving, and the extra 7.5mg pushed me over the edge into my delightful trance. Just do not take more than 3 unless you extract it.
One more note, Hydrocodone is supposedly an addictive substance (Vicodin), so be cautious with it and don't let it get out of hand.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.